# SDR HEEA966428

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: 222340057103
- Condition: Shorted
- Location: Transmission
- Part time: 2,588 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CHIP PLUG HAS INTERNAL SHORT CAUSING TRANS CHIP LIGHT.
